# SDR DALA2025031301959

- Difficulty date: March 8, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 98,162 hours, 20,405 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW ARCING FROM BOTTOM. VERY HOT TO TOUCH. TURNED OFF WINDOW HEAT AND ARCING STOPPED AND COOLED. FWD TO MEL 30-41-01B. MEL/PLAC INSTALLED. 'M' PROC C/W. REPLACED WINDOW IAW B767-300 AMM 56-11-02 AND WINDOW HEAT CONTROL UNIT IAW B767-300 AMM 30-41-01. OPERATIONAL CHECK WAS GOOD. MEL AND PLACARD CLEARED. 'M' PROCEDURES REVERSED. (LP #7115434)
